Integral domains of finite character. II.
Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 7-9
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__251_151151,
author = {J.W. Brewer},
title = {Integral domains of finite character. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {7--9},
year = {1971},
volume = {251},
zbl = {0222.13021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__251_151151/}
}
J.W. Brewer. Integral domains of finite character. II.. Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 7-9. http://geodesic.mathdoc.fr/item/JRAM_1971__251_151151/